MathSciNet Relay Station
MathSciNet bibliographic data
MR330632 34C10
Trench, William F. Canonical forms and principal systems for general disconjugate equations. Trans. Amer. Math. Soc. 189 (1973), 319–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement